in a way tho, it makes me look-- even more-- forward to summer. i'm already craving the warmth ya know... but also, the not havin to be 'on the clock.'
my days are so split up now it's just crazy. i have to get up at least an hour before i get the kid up-- so my pain pill will work before i have to 'do' anything. then i get her up an hour before we leave for school. leave around 830. then i do whatever it is i 'do' for that day. get her at 315 ish -- she gets out at 335. then at 415- we're headin back out to go to drivers ed-- and i'm back out again at 615 to pick her back up.
geesh-- for a gal who doesn't like to leave the house? (me) -- that's an awful lot -a - leavin. dontchya think? especially lately. gawd. i don't even want to get dressed, and i have to do all that, and more. some days-- ok, most days-- i haven't been getting dressed-- or at least completely dressed. i throw on jeans and a flannel-- over my un-bra'd self-- and slippers--- barely run a brush thru my unwashed hair-- run her to school-- come straight home-- and un-dress my half dressed self again, right back into my so called jammies.
(these bein days that stez isn't around to run her for me)
i don't know what has happened to me. do ya want my uneducated guess? i am thinkin that i tried so hard-- and succeeded too-- to get through christmas without some kind of major breakdown, like the past many years.... that it just had a delayed reaction.
i think that my holiday depression atttack--- attacked me -- even though i thought i was doing well, and bein all proud of myself for gettin through christmas 'intact'.
so much for that idea. eh?
so. now what? here i am, feeling like the damn 'cymbalta' commercial.
"where does depression hurt?" -- everywhere
"who does depression hurt ?" -- everyone.
even shows the damn dog bein sad and lethargic.
then there's the new seroquel commercial-- where everyone just meshes into the background. this is supposed to sell this medicine? ummm... skuze me.... ? is that how ya feel before? or after? sure makes me wanna try it. not!
by the way-- i've taken that medicine before, several years ago--- and just so ya know-- that's how ya feel before-- AND after. i don't reccomend that brain frying med to anyone. not unless you wanna be -- or take care of a zombie. literally. i swear to you-- when i took that med -- in massively high (rx'd doses) -- i slept approximately 17 hours every day- and could not function in life at all. it is horrible.
ok-- nevermind. i don't even know what i'm talkin about anymore.
see what i mean? my mind is just mush lately.
grits anyone? :))
nuthin up there-anyhow, no worries peeps. this isn't the first time i've been like this- and i'm sure it won't be the last. i just need to do somethin... not sure what it is. but when i figure it out, i'll be fine. oops , there's that word again. :))
anyhow-- i hope y'all have happy days out there today--
i will- promise.